You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A MORDELL INEQUALITY FOR LATTICES OVER MAXIMAL ORDERS
Transactions of the American Mathematical Society
Vol. 362, No. 7 (JULY 2010), pp. 3827-3839
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/25677850
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we prove an analogue of Mordell's inequality for lattices in finite-dimensional complex or quaternionic Hermitian space that are modules over a maximal order in an imaginary quadratic number field or a totally definite rational quaternion algebra. This inequality implies that the 16-dimensional Barnes-Wall lattice has optimal density among all 16-dimensional lattices with Hurwitz structures.
Transactions of the American Mathematical Society © 2010 American Mathematical Society